Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 285, NWS Dodge City, KS

August 13, 2024Ford County, Gray County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 13, 2024, 1:56 AM CDT for Ford County, Gray County, Kansas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2024, 1:56 AM CDT (06:56 UTC)
Expired
Aug 13, 2024, 2:13 AM CDT
In force
17 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ford County, KS, Gray County, KS

The radar

The Dodge City radar (KDDC), 6 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.9 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2024-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2024-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1497 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

018 
WUUS53 KDDC 130656
SVRDDC
KSC057-069-130730-
/O.NEW.KDDC.SV.W.0285.240813T0656Z-240813T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
156 AM CDT Tue Aug 13 2024

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Ford County in southwestern Kansas...
  East central Gray County in southwestern Kansas...

* Until 230 AM CDT.

* At 156 AM CDT, a severe thunderstorm was located near Howell,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Dodge City around 200 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3782 10025 3791 9991 3791 9980 3765 9972
      3764 10021
TIME...MOT...LOC 0656Z 261DEG 15KT 3775 10013 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TURNER
2 follow-up statements
751 
WWUS53 KDDC 130709
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
209 AM CDT Tue Aug 13 2024

KSC069-130719-
/O.CAN.KDDC.SV.W.0285.000000T0000Z-240813T0730Z/
Gray KS-
209 AM CDT Tue Aug 13 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRAY COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3768 10002 3780 10022 3782 10021 3783 10022
      3791 9991 3791 9980 3765 9972
TIME...MOT...LOC 0709Z 252DEG 27KT 3783 9989 

$$

KSC057-130730-
/O.CON.KDDC.SV.W.0285.000000T0000Z-240813T0730Z/
Ford KS-
209 AM CDT Tue Aug 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHWESTERN FORD COUNTY...

At 209 AM CDT, a severe thunderstorm was located near Wright, moving
east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern Ford County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3768 10002 3780 10022 3782 10021 3783 10022
      3791 9991 3791 9980 3765 9972
TIME...MOT...LOC 0709Z 252DEG 27KT 3783 9989 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TURNER
328 
WWUS53 KDDC 130713
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
213 AM CDT Tue Aug 13 2024

KSC057-130722-
/O.CAN.KDDC.SV.W.0285.000000T0000Z-240813T0730Z/
Ford KS-
213 AM CDT Tue Aug 13 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FORD COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has weakened 
below severe limits. Therefore, the warning has been cancelled.

&&

LAT...LON 3768 10002 3780 10022 3782 10021 3783 10022
      3791 9991 3791 9980 3765 9972
TIME...MOT...LOC 0709Z 261DEG 15KT 3783 9987 

$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 12:58 AM CDT, 58 minutes earlier. Its key messages:

  • There is a 40-60% chance for thunderstorms across west central Kansas and portions of southwest and central Kansas tonight.
  • More seasonal high temperatures are expected Wednesday.
Area forecast discussion, Aug 13, 12:58 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1258 AM CDT Tue Aug 13 2024

.KEY MESSAGES...

- There is a 40-60% chance for thunderstorms across west central
  Kansas and portions of southwest and central Kansas tonight.

- More seasonal high temperatures are expected Wednesday.

&&

.DISCUSSION...
Issued at 200 PM CDT Mon Aug 12 2024

WV imagery indicates a westerly flow aloft prevailing across the
Western High Plains. Near the surface, a near stationary frontal
boundary extends from southwest Kansas east-northeast into northeast
Kansas.

Thunderstorm chances (40-60%) pick back up tonight as the SREF
indicates an upper level shortwave trough kicking out of the
Colorado Rockies into the Western High Plains this evening. Ahead of
the approaching system, a prevailing easterly upslope flow along a
near stalled frontal boundary will reinforce a moist air mass across
western Kansas into extreme eastern Colorado with surface dewpoints
well up into the mid/upper 60s(F) to near 70F. With ample instability
combined with steepening mid-level lapse rates, late afternoon
thunderstorm development is expected across eastern Colorado as H5
vort maxima ejecting out of the Colorado Rockies, interacts with a
near stationary frontal boundary. Developing storms are then projected
to spread east-northeast into western Kansas overnight with the best
chance for appreciable rainfall in areas generally along and north
of highway 50 where the HREF paints a 40-60% probability of 6-hr QPF
exceeding one-quarter inch by daybreak Tuesday morning. The severe
risk will be minimal with a rather weak flow aloft.

After a brief break in the more active pattern Tuesday with weak
ridging aloft shifting east through the Central Plains, thunderstorm
chances (30-50%) return late Wednesday as medium range ensembles
point to another upper level shortwave trough moving out of the
Colorado Rockies into the high plains of eastern Colorado/western
Kansas. However, with lee side cyclogenesis projected to move from
eastern Colorado into western Kansas, the best chance for thunderstorm
development will be across central Kansas and eastern portions of
southwest Kansas where the NBM suggests a 20-30% probability of
12-hr QPF topping one-quarter inch by early Thursday morning.

Fairly seasonal temperatures are forecast tonight as prevailing east-
southeasterlies reinforce the milder air mass across the area. The
latest HREF suggests a 70-90% probability of lows dropping below 70F
in west central Kansas and extreme southwest Kansas to less than a
10% probability of lows falling below 70F in south central Kansas.
More seasonal temperatures are expected Tuesday as developing lee
side troughing strengthens in eastern Colorado, bringing about a
more southerly flow to western Kansas, drawing in warmer air into
the area. The HREF paints a 40-60% probability of highs exceeding
85F in west central and central Kansas with a better than 90%
probability of highs topping 85F closer to the Oklahoma border. The
warming trend continues into Wednesday with the NBM showing the
probability of afternoon highs exceeding 90F ranging from 40-60% in
west central Kansas to 100% in south central Kansas. The probability
of highs nudging above 95F is 70-80% in south central Kansas. A
break in the warming trend is forecast Thursday in wake of a weak
cold front moving through western Kansas.

&&

.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1253 AM CDT Tue Aug 13 2024

Thunderstorms will taper off at KDDC and KHYS between 07 and
09z, with lingering showers through 10z as an upper level
disturbance passes. A frontal boundary will remain south of the
TAF sites today, with light south to southeast winds at 12 kts
or less across central and southwest Kansas. Low MVFR or IFR
CIGS will likely develop with morning mixing and then slowly
erode by late morning or early afternoon with daytime heating.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...JJohnson
AVIATION...Finch
Hazardous weather outlook, Aug 12, 4:08 AM CDT, 21 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
408 AM CDT Mon Aug 12 2024

KSZ030-031-043>046-061>066-074>081-084>090-130915-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
408 AM CDT Mon Aug 12 2024 /308 AM MDT Mon Aug 12 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Thunderstorms will move across western and central Kansas late
this evening and tonight. Hail to quarter size and winds 50 to 60
mph are possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are small chances of thunderstorms each day from Tuesday
through Friday. It is too early to tell if these will be severe.

.SPOTTER INFORMATION STATEMENT...

Storm spotters may be needed late this evening and tonight.

In the hours before

Special weather statement, Aug 13, 12:04 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1204 AM CDT Tue Aug 13 2024

KSZ045-064-130530-
Hodgeman KS-Ness KS-
1204 AM CDT Tue Aug 13 2024

...A STRONG THUNDERSTORM WILL IMPACT NESS AND NORTH CENTRAL HODGEMAN
COUNTIES THROUGH 1230 AM CDT...

At 1204 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ness City, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Ness City around 1210 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3851 9959 3829 9958 3815 9982 3839 10025
      3851 10024 3870 9991 3870 9983
TIME...MOT...LOC 0504Z 222DEG 27KT 3840 10001

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

HOVORKA
Special weather statement, Aug 13, 12:07 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1207 AM CDT Tue Aug 13 2024

KSZ044-063-064-077-078-130530-
Gray KS-Finney KS-Hodgeman KS-Lane KS-Ford KS-
1207 AM CDT Tue Aug 13 2024

...STRONG THUNDERSTORMS WILL IMPACT FORD...NORTHEASTERN FINNEY...
SOUTHWESTERN HODGEMAN...SOUTHEASTERN LANE AND EASTERN GRAY COUNTIES
THROUGH 1230 AM CDT...

At 1207 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northeast of Garden City to near
Cimarron to near The Haggard Elev. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Cimarron and Ensign around 1210 AM CDT.
  Howell around 1215 AM CDT.
  Dodge City and Kalvesta around 1220 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3783 10038 3816 10076 3829 10027 3826 10024
      3801 9975 3752 9958 3749 10026
TIME...MOT...LOC 0507Z 258DEG 39KT 3812 10067 3784 10035 3757 10025

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

HOVORKA
Special weather statement, Aug 13, 12:35 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1235 AM CDT Tue Aug 13 2024

KSZ044>046-063>065-077>080-087-088-130615-
Gray KS-Finney KS-Hodgeman KS-Meade KS-Rush KS-Pawnee KS-Lane KS-
Clark KS-Kiowa KS-Ness KS-Edwards KS-Ford KS-
1235 AM CDT Tue Aug 13 2024

...STRONG THUNDERSTORMS WILL IMPACT FORD...NORTHWESTERN KIOWA...
NORTHEASTERN FINNEY...SOUTHERN NESS...HODGEMAN...NORTHEASTERN
MEADE...NORTHWESTERN PAWNEE...SOUTHEASTERN LANE...NORTHEASTERN
GRAY...SOUTHWESTERN RUSH...WESTERN EDWARDS AND NORTHERN CLARK
COUNTIES THROUGH 115 AM CDT...

At 1234 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles south of Beeler to near Bloom.
Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Wright, Kingsdown, and Ft. Dodge around 1240 AM CDT.
  Jetmore and Ford around 1245 AM CDT.
  Spearville around 1250 AM CDT.

Other locations in the path of these storms include Bucklin,
Bellefont and Windhorst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3860 9957 3753 9924 3733 10014 3823 10043
TIME...MOT...LOC 0534Z 248DEG 26KT 3828 10013 3746 9986

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

TURNER
Special weather statement, Aug 13, 12:44 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1244 AM CDT Tue Aug 13 2024

KSZ030-031-044>046-065-130630-
Rush KS-Pawnee KS-Trego KS-Lane KS-Ellis KS-Ness KS-
1244 AM CDT Tue Aug 13 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN NESS...TREGO...
PAWNEE...NORTHEASTERN LANE...RUSH AND ELLIS COUNTIES THROUGH 130 AM
CDT...

At 1244 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Arnold to near Ash Valley.
Movement was northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  La Crosse, McCracken, Rush Center, Brownell, and Hargrave around
  1250 AM CDT.
  Bison, Timken, Cedar Bluff, and Trego Center around 1255 AM CDT.

Other locations in the path of these storms include Liebenthal,
Wakeeney, Otis, Schoenchen, Loretta, Antonino, Ogallah, Riga and
Pfeifer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3890 9904 3826 9903 3826 9899 3805 9921
      3866 10028 3870 10026 3870 10015 3887 10015
      3913 9999 3913 9956
TIME...MOT...LOC 0544Z 207DEG 27KT 3877 10005 3835 9924

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

TURNER
Special weather statement, Aug 13, 1:15 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Dodge City KS
115 AM CDT Tue Aug 13 2024

KSZ031-045-046-064>066-078>080-130700-
Hodgeman KS-Stafford KS-Rush KS-Pawnee KS-Ellis KS-Kiowa KS-Ness KS-
Edwards KS-Ford KS-
115 AM CDT Tue Aug 13 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FORD...NORTHWESTERN
KIOWA...EASTERN NESS...EASTERN HODGEMAN...PAWNEE...WESTERN
STAFFORD...RUSH...EDWARDS AND SOUTHEASTERN ELLIS COUNTIES THROUGH 200
AM CDT...

At 115 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bazine to 7 miles southeast of Windhorst.
Movement was east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Kinsley, Burdett, McCracken, and Alexander around 120 AM CDT.
  Rozel around 125 AM CDT.
  Lewis, Nekoma, Hargrave, Sanford, and Centerview around 130 AM
  CDT.
  La Crosse, Garfield, Rush Center, and Fellsburg around 135 AM CDT.

Other locations in the path of these storms include Liebenthal,
Belpre, Ash Valley, Frizell, Larned, Bison, Timken, Zook, Loretta,
Macksville, Shaffer, Pfeifer and Otis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3826 9903 3826 9881 3791 9876 3758 9981
      3850 10001 3891 9904
TIME...MOT...LOC 0615Z 251DEG 45KT 3850 9973 3771 9954

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

TURNER
Special weather statement, Aug 13, 1:34 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Dodge City KS
134 AM CDT Tue Aug 13 2024

KSZ064-077-078-087-130700-
Gray KS-Hodgeman KS-Meade KS-Ford KS-
134 AM CDT Tue Aug 13 2024

...A STRONG THUNDERSTORM WILL IMPACT FORD...SOUTH CENTRAL HODGEMAN...
NORTHERN MEADE AND SOUTHEASTERN GRAY COUNTIES THROUGH 200 AM CDT...

At 133 AM CDT, Doppler radar was tracking a strong thunderstorm near
Dodge City, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Dodge City around 140 AM CDT.
  Ft. Dodge around 145 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3743 10035 3781 10041 3797 9977 3764 9965
TIME...MOT...LOC 0633Z 254DEG 14KT 3772 10005

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

TURNER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 10:10 PM CDTSpecial Weather StatementDDCGrant, Kearny, Morton, Stanton, Stevens65 min
Aug 12, 10:57 PM CDTSpecial Weather StatementDDCFinney, Grant, Gray, Haskell, Kearny48 min
Aug 12, 11:06 PM CDTSpecial Weather StatementDDCFord, Hodgeman, Lane24 min
Aug 12, 11:40 PM CDTSpecial Weather StatementDDCFinney, Gray35 min
Aug 12, 11:41 PM CDTSpecial Weather StatementDDCHodgeman34 min
Aug 13, 12:04 AM CDTSpecial Weather StatementDDCNess26 min
Aug 13, 12:07 AM CDTSpecial Weather StatementDDCFord23 min
Aug 13, 12:35 AM CDTSpecial Weather StatementDDCFord, Hodgeman, Kiowa40 min
Aug 13, 12:44 AM CDTSpecial Weather StatementDDCEllis, Ness, Pawnee, Rush, Trego46 min
Aug 13, 1:15 AM CDTSpecial Weather StatementDDCEdwards, Hodgeman, Ness, Pawnee, Rush45 min
Aug 13, 1:34 AM CDTSpecial Weather StatementDDCFord26 min
Aug 13, 2:02 AM CDTSpecial Weather StatementDDCEdwards, Pawnee, Rush, Stafford43 min
Aug 13, 7:25 AM CDTDense Fog AdvisoryDDCLane, Ness, Scott, Trego3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.